Sorry, your search did not match any doctors. Here are some other doctors that we have hand picked for you!
It is acute or chronic poisoning with aspirin. A single overdose may cause acute poisoning. Signs and symptoms may range from mild nausea and vomiting, abdominal pain, lethargy, tinnitus and dizziness to severe such as sizure or cerebral edema depending on the dose consumed
HOW IS ASPIRIN OVERDOSE DIAGNOSED?
A general physician may use the following tests under internal medicine to diagnose aspirin overdose: 1. Electrolyte test 2. Liver function and kidney function test 3. Urine analysis. 4. Arterial blood gas assessments 5. Blood sugar test
HOW IS ASPIRIN OVERDOSE TREATED?
Initial treatment includes resuscitation followed by gastric decontamination by administering activated charcoal. IV fluids are recommended. Alkalinazation of urine and dialysis is considered to detoxify the overdose
DID YOU KNOW?
Aspirin poisoning is mostly accidental and is the most common case of poisoning in children.